MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5530-G-309-E
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for the manipulation under anesthesia (mua) on (b)(6) 2021.Records provided by the rep for revision of patient's left knee on (b)(6) 2021 include an operative report for an mua performed on (b)(6) 2021 due to persistent scarring and 'trouble regaining her motion.' rep provided a 'patient packet' and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon cr fem comp #3 l-cem; cat # 5510f301; lot # jyj2e simplex p full dose 1 pack; cat # 6191-1-001; lot # rgb042 triathlon prim tib baseplate - cemented; cat # 5520-b-300; lot # ebz4ob triathlon asymmetric x3 patella; cat # 5551-g-320-e; lot # 809y it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Additional Manufacturer Narrative
An event regarding rom involving a triathlon insert was reported.The event was confirmed via clinician review of the provided medical records.Method & results: device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device remains implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: a patient underwent a tka and an mua.Instability of the knee was diagnosed as well as advance hip arthritis at approximately 1 year follow-up.A revision tka was recommended.The procedure was apparently performed but this was only documented in the pi report.Event confirmation: a primary tka, mua and an exam with instability could be confirmed.A revision tka could not be confirmed root cause: the root cause of the proposed revision was knee instability.But the event was not confirmed.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: a patient underwent a tka and an mua.Instability of the knee was diagnosed as well as advance hip arthritis at approximately 1 year follow-up.A revision tka was recommended.The procedure was apparently performed but this was only documented in the pi report.Event confirmation: a primary tka, mua and an exam with instability could be confirmed.A revision tka could not be confirmed root cause: the root cause of the proposed revision was knee instability.But the event was not confirmed.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16402994
Report Number0002249697-2023-00168
Device Sequence Number14293974
Product Code MBH
UDI-Device Identifier07613327382716
UDI-Public07613327382716
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number5530-G-309-E
Device Catalogue Number5530-G-309-E
Device Lot NumberTJ28JM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight68 KG